# SDR SWAA2023090683795

- Difficulty date: July 30, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA 695 AND BL0; WL207 RH SIDE AT PASSENGER CABIN 2023-477506<[01] REPLACED ANGLE AND FASTENERS LOCATED STA 695 AND BL0; WL207 RH SIDE AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 273A9112; SHEET: 27; REV.: ?. SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1 REPLACED ANGLE AND FASTENERS LOCATED STA 695 AND BL0; WL207 RH SIDE AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 273A9110; SHEET: 6; REV.: A. SEE INDIVIDUAL SIGN-OFF BELOW;[03] COMPLETE TASK CERTIFIED RII
